# SDR 2003F00115

- Difficulty date: December 4, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 19602702
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, NR 1 FAN COWL PREVIOUS REPAIR WAS FOUND DELAMINATED ON THE INBOARD LOWER CORNER.  REPAIRED IAW AS11 DRAWING AS11476, DOUBLER REPAIR.  AIRCRAFT RETURNED TO SERVICE.  (M)
